# SDR HEEA954709

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Failed
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS NO TRANSMITTER OUTPUT. FOUND CORROSION HAD EATEN THROUGH MAINBOARD UNDER HEADER J304.  FOUND MAIN BOARD TO BE UNREPAIRABLE.  REPLACED MAINBOARD.  CLEANED CORROSION ON CHASIS AND ALODYNED.  ADJUSTED SQUELCH, MODULATION, FREQUENCY, TRANSMIT COMPRESSOR, SIDETONE AND POWER OUT.BENCH CHECK GOOD.
